Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 22, Number 3

Several aspects of applying distributions to analysis of gravitational shock waves in general relativity
I. Ya. Aref′eva, A. A. Bagrov and L. V. Joukovskaya.
St. Petersburg Math. J. 22 (2011), 337-345
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On rational symplectic parametrization of the coadjoint orbit of $\mathrm{GL}(N)$. Diagonalizable case
M. V. Babich and S. E. Derkachov.
St. Petersburg Math. J. 22 (2011), 347-357
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
The correlation functions of the $XXZ$ Heisenberg chain in the case of zero or infinite anisotropy, and random walks of vicious walkers
N. M. Bogoliubov and C. Malyshev.
St. Petersburg Math. J. 22 (2011), 359-377
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Asymptotic behavior of eigenfunctions of the three-particle Schrödinger operator. II. Charged one-dimensional particles
V. S. Buslaev and S. B. Levin.
St. Petersburg Math. J. 22 (2011), 379-392
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2729940
Non-Hermitian spin chains with inhomogeneous coupling
A. G. Bytsko.
St. Petersburg Math. J. 22 (2011), 393-410
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2729941
Quantum Toda chains intertwined
A. Gerasimov, D. Lebedev and S. Oblezin.
St. Petersburg Math. J. 22 (2011), 411-435
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2729942
Fusion procedure for the Brauer algebra
A. P. Isaev and A. I. Molev.
St. Petersburg Math. J. 22 (2011), 437-446
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2729943
Extended quadratic algebra and a model of the equivariant cohomology ring of flag varieties
A. N. Kirillov and T. Maeno.
St. Petersburg Math. J. 22 (2011), 447-462
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2729944
Gaudin Hamiltonians generate the Bethe algebra of a tensor power of the vector representation of $\mathfrak{gl}_{N}$
E. Mukhin, V. Tarasov and A. Varchenko.
St. Petersburg Math. J. 22 (2011), 463-472
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2729945
Hirota difference equation and a commutator identity on an associative algebra
A. K. Pogrebkov.
St. Petersburg Math. J. 22 (2011), 473-483
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2729946
Multiplicity of solutions of the Dirichlet problem for an equation with the $p$-Laplacian in a three-dimensional spherical layer
S. B. Kolonitskiĭ.
St. Petersburg Math. J. 22 (2011), 485-495
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2729947
Invariants of coadjoint representations of regular factors
A. N. Panov.
St. Petersburg Math. J. 22 (2011), 497-514
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2729948